# SDR IPXA2024091860190

- Difficulty date: September 18, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N354UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37862
- Aircraft time: 27,733 hours, 10,043 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587627
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.   FOUND MAIN DECK FLOOR PANEL WITH DENT DAMAGE. PANEL NO.231VFF P/N: 143T5876-27 (REPAIR) I.A.W AMM 25-57-05-404-006 AND AMM 25-58-04-404-015 REV. 142 INSTALLED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL.
